# SDR UIEA2019040413756

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,768 hours, 20,459 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7300 · Engine Fuel and Control
- Part: Switch
- Part number: 434093001
- Condition: Malfunctioned
- Location: Rt Aux
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AUX PITOT KORRY SWITCH WILL NOT STAY IN PLACE.( TRANSFERRED TO MDDR 109578, VERIFIED EICAS MESSAGE IAW DDG 30-31-02.  REMOVED AND REPLACED THE KORRY SWITCH ASSY IAW B767 AMM 33-13-00. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MDDR 109578.  )
